# SDR IPXA09657334

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Attach Fitting
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON MID SPAR ATTACH CLIP AT RT NAC STA 285.45 FOUND CRACK.  CRACK LENGTH 0.5 INCH.  NR 1 PYLON MID SPAR ATTACH CLIP AT RT NAC STA 285.45 REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
